# SDR QMLA2016040116031

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N986LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0385
- Aircraft time: 4,517 hours, 16,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR INSPECTIONS FOUND FRAMES 5A & 7 CRACKED.  DOUBLER WAS FABRICATED FROM .050 2024-O HEAT TREATED TO T3 & INSTALLED FOR FRAME 5A & DOUBLER MADE FROM 2024-T3 & INSTALLED ON FRAME 7 IAW REPAIR SHEET AHI2016-0040.
